It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Ok, please help. This morning I once again woke up at 5am in a state of panic, with restlessness, and feeling like I'm going to throw up. I took double my propanolol and a xanax and tried to laid back down. It didn't help much. I'm sick to my stomach. Last night I took just over a little 5mg, maybe 7.5mg. I am sitting here with a very sore stomach and my heart is still racing even after all those meds 2 hours ago. I just am wondering if I should still be sticking this out... I'm feeling really sick. I end up laying back down for about an hour or two after taking my kids to school, but this is horrible cause I have to just lay in bed trying to cope. Does anyone have any advice?
Michelle, Sorry to hear you are going through this. I started taking Zoloft again, for like the 3rd or 4th time, a few weeks ago. (I have GAD and Panic Disorder, but have managed okay for a few years with nothing at all). I had to stop after only 2 weeks. It didn't agree with me at all this time. I wanted to go back on it because I was getting extremely anxious again due to starting perimenopause and PMDD, but I wasn't having panic attacks at that point. I took the Zoloft and it was hell for 2 weeks, extremely dizzy, stomach issues, horrible panic attacks like i've never had before, palpitations, and constant anxiety. I know it raises your level of anxiety at first but this was ridiculous. Anyway, sorry for rambling, but maybe it's just not the right med for you. There are other things you can try until you find "the one" that works best for you. I've found that xanax is my best option at this time. I take .5 mg at night before bed and maybe, if I need to, a half of one (.25) during the day. BUT the week before my period I take .25 twice during the day and a whole .5 at night before bed, since this is the time for me that it's extemely bad. I really hope you find something to help you with all of this.
I noticed you and I are on a similar timeline for starting lexapro. I have not had too many side effects starting Lexapro, but when I was on Paxil I had horrible additional anxiety during the 2nd-3rd week. I had to call my doctor a couple times for reassurance. I am also a morning anxiety person- I get that completely, I HATE waking up in a panic! With Paxil that did all pass for me by the 4th week and boy was I happy I waited it out because Paxil went on to help me for over a decade. I just want to tell you I understand! I hope the Buspar helps you get through these first months.





All times are GMT -7. The time now is 07:35 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!